# SDR P2EA00164

- Difficulty date: May 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FUSELAGE SKIN AT BS 438 - BS 447.5, STR 20 - STR 21 LEFT SIDE, WITH DENT.  L = 2.00 FEET, W = 1.00 INCH, D - 0.050 INCH.  REPAIRED FUSELAGE SKIN AT BS 438 - BS 447.5, STR 20 - STR 21, LEFT SIDE, IAW SRM 53-30-3, FIG 1. SEE COOPESA WO NR N10320-1-13 AND VAM 100-220.  (X)
